# SDR UALA2012020200628

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,087 hours, 12,028 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL STRIP AT FWD FLT ATTENDANT STATION IS INOPERATIVE.  RECONNECTED THE FWD FLOOR PROXIMITY CROSS AISLE STRIP PER AMM AND WDM AND PERFORMED THE OPS CHECK PER AMM AND INSPECTED.  OPS CHECKED GOOD.
